# SDR SWAA2023010386727

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 40,880 hours, 24,922 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT LOWER WING TO BODY FAIRING HAS TWO DELAMINATED AREAS DUE TO #3 TIRE TREAD DAMAGE.  R&R RH AFT LOWER WING TO BODY FAIRING IAW AMM 53-51-21.
